# SDR AU010002

- Difficulty date: January 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg
- Part time: 11,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION PINS CRACKED. FOUND DURING INSPECTION IAW CESSNA SB MEB88-5R2.
